Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Butorov

Second course of accutane

Recommended Posts

Hey guys! I have taken accutane and had good results, but now my blackheads are coming back, my face is kind of rough because of it and i sometimes get zits too. So, i was wondering if I should take accutane once again. If you do, how does your body react to it second time? Do you get the initial breakout? Do you still have to take it every day for a few months or is it a much shorter course? Please share your experiences! Thanks.

Share this post


Link to post
Share on other sites

I have taken Accutane twice. The second time, the side effects were much worse and the effects lasted for a shorter period of time. Right now, I am having probably the worst acne of my life. It has been about 3 years since my last treatment with Accutane. Unfortunately, I might have to go again.... :(

Share this post


Link to post
Share on other sites

Hey guys! I have taken accutane and had good results, but now my blackheads are coming back, my face is kind of rough because of it and i sometimes get zits too. So, i was wondering if I should take accutane once again. If you do, how does your body react to it second time? Do you get the initial breakout? Do you still have to take it every day for a few months or is it a much shorter course? Please share your experiences! Thanks.

Try a topical, don't alot of people use a topical retinoid after accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×